# SDR CALA2025071806697

- Difficulty date: July 9, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323012
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE CREASE AT THE FUSELAGE SKIN BS 807 BTW S27R & 26L.   REPAIRED DAMAGE CREASE AT THE FUSELAGE EXTERNAL SKIN STA 807 BTW STRG 27R & STRG 26L IAW EO#250153 REV P1, P2, IR , ECRA 5360-01970.
